# SDR AALA201601209008

- Difficulty date: January 9, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 17,226 hours, 8,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R2 DOOR SILL PLATE IS CORRODED AT FRAME 68 & Y -1292.  REPAIRED SILL PLATE IAW SRM 53-41-14-201 REPAIR 5.
